# SDR CALA2013081390393

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 74,581 hours, 21,747 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng Deoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, SIGNIFICANT QTY OF OIL FOUND UNDER ENGINE AND ON COWL DURING AND AFTER A-CK 5 MINITE IDLE.  RUNNING OIL FROM DEOILER BREATHER TUBE, DRIPS FROM SURROUNDING AREA.   REPLACED NR 2 ENGINE DE-OILER SEAL IAW MM, LEAK CHECK GOOD.
